COVIDIEN NANOCROSS 0.14 OTW PTA DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Back to Search Results |
| Catalog Number |
AB14W030210150 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a percutaneous transluminal angioplasty using a nanocross balloon, there were procedural issues related to the deflation of the balloon.The balloon did not deflate at the typical rate, requiring multiple attempts and taking several minutes to deflate.Negative pressure was applied to aid in the deflation process.Due to the extended time required to withdraw the device, a new nanocross balloon was used.The new balloon was inspected, prepped, and inflated without further issues.The lesion length was specified as 150 millimeters, and the procedure was completed using the new device.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.